# SDR UALA2012043002539

- Difficulty date: April 28, 2012
- Submitted: May 25, 2012
- Operation: Air carrier
- Aircraft: N463UA
- Make and model: Airbus A320-232
- Aircraft serial: 1282
- Aircraft time: 41,646 hours, 16,089 cycles
- Engine: Iae V2527A5
- System (JASC): 3530 · Portable Oxygen System
- Part: Oxygen Bottle
- Condition: Failed
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OXYGEN BOTTLE MISSING, USED AT AFT CABIN, FWD CABIN  FLIGHT ATTENDANT REPORTED THAT THE OXYGEN BOTTLE WAS FULL BUT FAILED TO PROVIDE OXYGEN TO PASSENGER.  REPLACED OXYGEN BOTTLE AT AFT CABIN.
